# SDR YENA2020021060166

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 60,645 hours, 21,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8516
- Condition: No Test
- Location: Emergency Lights
- Part time: 49,146 hours, 17,490 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 872, SLC-JFK. DURING EMERGENCY LIGHT SYSTEM OK IAW W0 1040731 FOUND FWSA; R & R EPSU (10WL) IAW AMM 33-51-38. OPERATIONAL OK GOOD. EMERGENCY SYS LIGHT OK GOOD.
